MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,30ML

MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,30ML
Catalog Number DYND11780
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was initially reported that an unidentified number of foley catheters are "clogging very quickly" requiring replacement twice in a shift.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural/event details.The date/s of the incident is unknown.There was no serious injury originally reported related to the incident/s.Due to the reported intervention of exchanging the foley catheters, this medwatch is being filed.A sample is not available to be returned for evaluation.A definitive root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an unidentified number of foley catheters are "clogging very quickly" requiring replacement twice in a shift.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,20FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8495264
Report Number1417592-2019-00044
Device Sequence Number1884796
Product Code EZL
UDI-Device Identifier10080196726608
UDI-Public10080196726608
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11780
Device Lot Number59218050659
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;